MAUDE Adverse Event Report: GIVEN IMAGING GIVEN IMAGING PILLCAM RECORDER DR3 ; PILLCAM RECORDER & PILLCAM

GIVEN IMAGING GIVEN IMAGING PILLCAM RECORDER DR3 ; PILLCAM RECORDER & PILLCAM
Model Number DR3
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/14/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Given pillcam and recorder had two episodes where they stopped communicating.A reboot was performed following each failure with the first recording session lasting more than 3 hrs, and the subsequent session lasting more than 1.5 hrs.This resulted in an incomplete/inconclusive test result.Diagnosis or reason for use: endoscopy - colonoscopy."is the product compounded: no, is the product over-the-counter: no.".

Brand Name
GIVEN IMAGING PILLCAM RECORDER DR3
Common Device Name
PILLCAM RECORDER & PILLCAM
Manufacturer (Section D)
GIVEN IMAGING
mansfield MA 02048
MDR Report Key7613408
Report NumberMW5077920
Device Sequence Number13893060
Product Code PGD
UDI-Device Identifier07290101364221
UDI-Public(01)07290101364221
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/15/2018
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDR3
Device Catalogue NumberRFB-0347
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age66 YR